# SDR CAL951092

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAMES CORRODED AT NUT PLATES FOR LOWER FUSELAGE PANEL IN AIRCRAFT BAY AT STA 720 C/D, LBL 10 TO RBL 10.  THE CORROSION WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (M)
